Open Access
Translator Disclaimer
May/June 2012 Multiple solutions to the planar plateau problem
Matthias Schneider
Differential Integral Equations 25(5/6): 555-566 (May/June 2012). DOI: 10.57262/die/1356012679

Abstract

We give existence and non-uniqueness results for simple planar curves with prescribed geodesic curvature.

Citation

Download Citation

Matthias Schneider. "Multiple solutions to the planar plateau problem." Differential Integral Equations 25 (5/6) 555 - 566, May/June 2012. https://doi.org/10.57262/die/1356012679

Information

Published: May/June 2012
First available in Project Euclid: 20 December 2012

zbMATH: 1265.53067
MathSciNet: MR2951741
Digital Object Identifier: 10.57262/die/1356012679

Subjects:
Primary: 34L30 , 53A04 , 53C42

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.25 • No. 5/6 • May/June 2012
Back to Top